# SDR SWIA202158527

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333 Rbl24-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SUPPORT BEAM BETWEEN RBL27 -RBL36, FS 333.00     (C-CHECK RO 5/25/2021)    PERFORMED FLANGE REPAIR ON FLOOR SUPPORT BEAM BETWEEN RBL27 - RBL36, FS333 REF MHIRJ REO 690-53-21-1340 REV -- DATED 2021-04-05. COMPLIED WITH TASK CARD 51-900-1002-SKY.
